# SDR 99ZZZX86

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- System (JASC): 3700 · Vacuum System
- Part: Shaft
- Part number: 842CW
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP SHAFT SHEARED, FOUND PROPELLER SEIZED.
